EconPapers    
Economics at your fingertips  
 

“Formulae of differentiation” and their use for solving stochastic equations

V.E. Shapiro and V.M. Loginov

Physica A: Statistical Mechanics and its Applications, 1978, vol. 91, issue 3, 563-574

Abstract: New tools for the solution of stochastic differential equations are presented. It is shown that there exist simple formulae for splitting correlations, which arise when dealing with widely used models of random processes such as Poisson, gaussian and Markov jump processes with an exponential form of the covariance. The use of the formulae is demonstrated.

Date: 1978
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843717890198X
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:91:y:1978:i:3:p:563-574

DOI: 10.1016/0378-4371(78)90198-X

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:91:y:1978:i:3:p:563-574